Equate Alcohol-Free Nighttime Sleep Aid Diphenhydramine 50 mg Liquid, Berry Flavor,12 fl oz , Compare to VICKS® ZzzQuil ®Nighttime Sleep-Aid Active Ingredient

★★★★★ 4.9 111 reviews

$6.22
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by qualifsitegdp.gdp.digital
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
$6.22
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 6
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by qualifsitegdp.gdp.digital
Free 30-day returns Details

Product details

Management number 238509998 Release Date 2026/07/11 List Price $2.49 Model Number 238509998
Category

<p>Get the rest you need with our non-habit forming Equate Alcohol-Free Berry Flavor Nighttime Sleep-Aid. Nighttime sleep aids are useful for treating occasional sleeplessness and reduce the time needed to fall asleep. This soothing cherry vanilla-flavored liquid medication comes with a dosage cup that allows you to measure out the right amount easily. Our nighttime sleep aid is alcohol-free and has a non-habit forming formula, making it suitable for use without the worry of dependency. With Equate Alcohol-Free Berry Flavor Nighttime Sleep-Aid, you can peacefully drift off to sleep and wake up rejuvenated and refreshed every morning.</p><p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p><br>

Equate Alcohol-Free Diphenhydramine HCl Nighttime Sleep-Aid, Berry, 50 mg, 12 fl oz:
  • Non-habit forming sleep aid liquid medication
  • Active ingredient: Diphenhydramine HCl, 50 mg
  • For relief of occasional sleeplessness
  • Reduces time to fall asleep if you have difficulty falling asleep
  • Intended for adults children 12 years over
  • Not for treating cold or flu
Active Ingredients Diphenhydramine HCl 50 mg
Ingredient Preference Alcohol-Free
Medicine Strength 50mg
Flavor Berry
Form Liquid
Health Concern Sleep Support, Cold, Flu
Symptoms Insomnia
Over-the-Counter Medicine Type Cough & Cold
Brand Equate
Age Group Adult
Dosage Directions■ do not take more than directed■ ml = milliliter; Tbsp = tablespoon; Fl Oz = fluid ounce■ use only enclosed dosing cup designed for use with this product. Do not use any other dosing device.■ take only one dose per day (24 hours)■ adults and children 12 years and over: take 30 ml (2 Tbsp) in the dosing cup provided at bedtime if needed or as directed by a doctor■ children under 12 years: do not use
Instructions WARNINGS **DO NOT USE **■ for children under 12 years of age **■ with any other product containing diphenhydramine, even one used on skin **ASK A DOCTOR BEFORE USE IF YOU HAVE **■ a breathing problem such as emphysema or chronic bronchitis **■ glaucoma **■ difficulty in urination due to enlargement of the prostate gland **ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking sedatives or tranquilizers. **WHEN USING THIS PRODUCT avoid alcoholic beverages. **STOP USE AND ASK A DOCTOR IF sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness. **IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. **TAMPER EVIDENT: DO NOT USE IF PRINTED NECK WRAP IS BROKEN OR MISSING
Net Content Statement 12 FL OZ (355 mL)

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.9 out of 5
★★★★★
111 ratings | 46 reviews
How item rating is calculated
View all reviews
5 stars
89% (99)
4 stars
1% (1)
3 stars
0% (0)
2 stars
0% (0)
1 star
10% (11)
Sort by

There are currently no written reviews for this product.